MAUDE Adverse Event Report: ST PAUL LEVEL 1; INFUSION PUMP

ST PAUL LEVEL 1; INFUSION PUMP
Model Number HL-390-40
Medical Device Problem Codes No Apparent Adverse Event (3189); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/20/2021
Type of Reportable Event Serious Injury
Event or Problem Description
An unknown customer issue was reported for a life-sustaining device.
 
Additional Manufacturer Narrative
Additional information received at smiths medical 09-dec-2021: no product is returning, no product serial numbers provided.

Brand Name
LEVEL 1
Common Device Name
INFUSION PUMP
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
doctors park, #114
minneapolis, MN 55442
MDR Report Key12628902
Report Number3012307300-2021-09953
Device Sequence Number4343766
Product Code LGZ
UDI-Device Identifier10695085002833
UDI-Public10695085002833
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K911383
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHL-390-40
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2021
Supplement Date Received by Manufacturer12/09/2021
06/14/2023
Initial Report FDA Received Date10/13/2021
Supplement Report FDA Received Date03/30/2022
06/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown